MathSciNet Relay Station
MathSciNet bibliographic data
MR2867758 65F05 (26E50)
Gasilov, Nizami; Amrahov, Şahin Emrah; Fatullayev, Afet Golayoǧlu; Karakaş, Halil İbrahim; Akın, Ömer A geometric approach to solve fuzzy linear systems. CMES Comput. Model. Eng. Sci. 75 (2011), no. 3-4, 189–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement